Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 12 > No. 1


On (m,h1,h2)−Convex Stochastic Processes using Fractional Integral Operator.

PP: 45-53
Miguel Vivas Cortez, Jorge E. Hernandez H.,
We consider and study a new class of convex stochastic processes, called (m,h1,h2)−convex stochastic processes. Some Ostrowski inequality for this kind of generalized convex stochastic processes are derived, using the fractional integral operator.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved